# SDR IPXA2025091500931

- Difficulty date: September 10, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N368UP
- Make and model: Boeing 767-300
- Aircraft serial: 65907
- Aircraft time: 12,802 hours, 5,103 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 146T56516
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE ANGLE CRACK AT STA 1578 RBL 80 INBOARD IN BULK CARGO COMPARTMENT RIGHT AREA. REMOVED DAMAGE ANGLE I.A.W SRM 51-40-02-0G REV.93. INSTALL NEW ANGLE I.A.W SRM 51-40-02-0G REV.93 AND B0EING DWG NO 146T5650 SHEET 5 REV C.
